N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Modeling piecewise planar faults without element-partitioning in 3D reservoir-geomechanical models

C. Liu, J.-H. Prévost, and N. Sukumar. Modeling piecewise planar faults without element-partitioning in 3D reservoir-geomechanical models. International Journal for Numerical and Analytical Methods in Geomechanics, 43(2):530–543, 2019.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Liu:2019:MPP,
   author = "C. Liu and J.-H. Pr{\'e}vost and N. Sukumar",
   title  = "Modeling piecewise planar faults without 
             element-partitioning in {3D} reservoir-geomechanical models",
   journal = IJNAMG,
   year   = 2019,
   volume = 43,
   number = 2,
   pages  = {530--543},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/xfem_3dfaults_hni.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20